Duke Mathematical Journal

The containing Fréchet space for the class N+

Niro Yanagihara

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 40, Number 1 (1973), 93-103.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077309562

Digital Object Identifier
doi:10.1215/S0012-7094-73-04010-6

Mathematical Reviews number (MathSciNet)
MR0344860

Zentralblatt MATH identifier
0247.46040

Subjects
Primary: 46E10: Topological linear spaces of continuous, differentiable or analytic functions
Secondary: 30A98

Citation

Yanagihara, Niro. The containing Fréchet space for the class $N\sp{+}$. Duke Math. J. 40 (1973), no. 1, 93--103. doi:10.1215/S0012-7094-73-04010-6. https://projecteuclid.org/euclid.dmj/1077309562


Export citation